# SDR ASAA2013102996253

- Difficulty date: October 29, 2013
- Submitted: October 31, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 21,684 hours, 6,766 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, BELOW 5000 AGL RT PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-62, TASK 836.  RIGHT PACK RAM AIR ACTUATOR FAULT SHOWN TO BE INTERMITTENT FAULT.  OPS CHECKED GOOD. CHECKED PACK, NO FAULTS ON BITE CHECK. ALSO INSPECTED FLAP SWITCH NO FAULTS FOUND.
